MAUDE Adverse Event Report: DEPUY MITEK LLC US GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US GRYPHON SLOTTED FISHMOUTH GDE; BONENAIL GUIDEWIRE
Model Number 210826
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mitek employee.Investigation summary.The complaint device was received and inspected.The complaint can be confirmed.It was observed that the slotted shaft and handle had been separated from one another at the weld point.The device is reusable, and the lot number suggests that the device is 5 years old.This type of failure is typically observed when the device has been reprocessed many times over the course of many years which can weaken the weld point and can lead to the separation of the slotted shaft and the handle.However, given the information provided we cannot discern a definitive root cause for the reported failure.At this point, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate via email that a loan kit technician discovered that the slotted shaft was broken away from the handle during a loan kit inspection.The device has been forwarded to depuy engineering for assessment.The affiliate reports that no patient information is available.This is report 1 for 1 (b)(4).

Brand Name
GRYPHON SLOTTED FISHMOUTH GDE
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9124791
Report Number1221934-2019-58585
Device Sequence Number14157952
Product Code LXH
UDI-Device Identifier10886705024131
UDI-Public(01)10886705024131
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number210826
Device Catalogue Number210826
Device Lot Number1412001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/26/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1